Please use this identifier to cite or link to this item:
|Title:||The number of ring homomorphisms from Zm1 *... * Zmr into Zk1 * ... * Zks||Authors:||Saleh, Mohammad
|Keywords:||Commutative algebra;Homomorphisms (Mathematics)||Issue Date:||Jan-1998||Abstract:||The purpose of this note is to compute the number of ring homomorphisms from Zm1 * ... * Zmr into Zk1 * ... * Zks, a result thar generalizes (Zk denotes the ring integers mod k)||Description:||Published in : American Mathematical Monthly, vol. 105. no. 3 , March 1998, pp. 259-260||URI:||http://hdl.handle.net/20.500.11889/4045|
|Appears in Collections:||Fulltext Publications|
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.